# SDR CALA2013090591038

- Difficulty date: August 26, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,208 hours, 14,588 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Blower
- Part number: 033638500
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER EICAS MESSAGE FWD & AFT DET FAN.  TROUBLESHOT EICAS MESSAGE IAW FIM 26-16 -00 PG 109.  SWAPPED CONNECTOR AT FWD BLOWER & MESSAGE CLEARED.  SUSPECT FWD & AFT NR 1 BLOWERS IAW WD 26-16-21.  REPLACED FWD & AFT NR 1 SMOKE DETECTOR BLOWERS IAW AMM. OPS CHECKED OK,  NO MESSAGES.
